# SDR AALA20120918012

- Difficulty date: September 17, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N338AA
- Make and model: Boeing 767223
- Aircraft serial: 22335
- Aircraft time: 93,844 hours, 18,771 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP LOWER SURFACE HAS 2 DENTS ON TRAILING EDGE WEDGE 31 AND 43 INCHES FROM OUTBOARD END.  ACCOMPLISHED HOT BOND REPAIR PER SRM 51-70-07.
